We report a new case of Sweet's syndrome (SS) associated with recombinant human granulocyte colony-stimulating factor (rHuG-CSF) therapy in a patient with acute myelogenous leukemia (AML). The patient developed a fever in association with multiple tender, purpuric and pustular skin lesions and swelling of both calves alter receiving rHuG-CSF 3 μg/kg/d for 4 days. The absolute neutrophil count was 0.55 x 109/L at onset. A skin biopsy revealed a dense neutrophilic infiltration in the dermis without evidence of vasculitis or infection. All skin and calf lesions regressed within 1 week after prednisolone therapy. Physicians should be aware of potential neutrophil-mediated dermatoses in patients with severe neutropenia on rHuG-CSF treatment.
|頁（從 - 到）||276-279|
|期刊||Journal of the Formosan Medical Association|
|出版狀態||Published - 1997 四月 1|
All Science Journal Classification (ASJC) codes
- 醫藥 (全部)